# SDR S9BA20090010

- Difficulty date: May 12, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N562
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 19,864 hours, 31,442 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C6TP101613
- Condition: Corroded
- Location: Zone 300
- Part time: 19,864 hours, 360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA: SSB  EMERGENCY  MEASURE EXECUTED. NO AIRCRAFT GROUNDED. NO.  LT OTBD REAR SPARS ON HORIZONTAL STABILIZER CORRODED AT REAR SEA FIN ATTACHMENT POINT.  REMOVED AND REPLACED LT OTBD REAR SPAR AND SEA FIN ATTACH POINT BRACKET.
